How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been prescribed levofloxacin 750mg very continuous

Customer Question

I have been prescribed levofloxacin 750mg for a very long continuous time.
I am now suffering muscle pains throughout my body and sharp needle like pains in my eyes. What type of specialist should I be asking to be referred to. My own Physician would not recommend anyone and told me to find someone that I would like him to refer me to.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
you are telling me that an eye Dr can deal with the levaquin induced tendinitis. I can barely function from the body pain. I am not convinced that an eye dr is prepared to help me.
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Sorry to hear about your symptom.

Levofloxacin can cause muscle fabric damage and also nerve damage.

The eye pain is likely nerve related symptom.

A serum CK level should be checkd as initial screen --if elevated that confirms levofloxacin induced muscle damage.

You will need to consult with a neurologist for further evaluation.

Treatment is supportive after clinical evaluation.

CoQ10 400 units daily can be tried which may help with muscle pain recovery.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions